Advances in Applied Probability

On the density functions of integrals of Gaussian random fields

Jingchen Liu and Gongjun Xu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In the paper we consider the density functions of random variables that can be written as integrals of exponential functions of Gaussian random fields. In particular, we provide closed-form asymptotic bounds for the density functions and, under smoothness conditions, we derive exact tail approximations of the density functions.

Article information

Source
Adv. in Appl. Probab. Volume 45, Number 2 (2013), 398-424.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.aap/1370870124

Digital Object Identifier
doi:10.1239/aap/1370870124

Mathematical Reviews number (MathSciNet)
MR3102457

Zentralblatt MATH identifier
1290.60057

Subjects
Primary: 60F10: Large deviations 60G70: Extreme value theory; extremal processes

Keywords
Gaussian random field integral density function

Citation

Liu, Jingchen; Xu, Gongjun. On the density functions of integrals of Gaussian random fields. Adv. in Appl. Probab. 45 (2013), no. 2, 398--424. doi:10.1239/aap/1370870124. https://projecteuclid.org/euclid.aap/1370870124


Export citation

References

  • Adler, R. J. and Taylor, J. E. (2007). Random Fields and Geometry. Springer, New York.
  • Adler, R. J., Blanchet, J. H. and Liu, J. (2012). Efficient Monte Carlo for high excursions of Gaussian random fields. Ann. Appl. Prob. 22, 1167–1214.
  • Asmussen, S. and Rojas-Nandayapa, L. (2008). Asymptotics of sums of lognormal random variables with Gaussian copula. Statist. Prob. Lett. 78, 2709–2714.
  • Azais, J.-M. and Wschebor, M. (2008). A general expression for the distribution of the maximum of a Gaussian field and the approximation of the tail. Stoch. Process. Appl. 118, 1190–1218.
  • Blanchet, J., Juneja, J. and Rojas-Nandayapa, L. (2013). Efficient tail estimation for sums of correlated lognormals. To appear in Ann. Operat. Res.
  • Bogachev, V. I. (1998). Gaussian Measures (Math. Surveys Monogr. 62). American Mathematical Society, Providence, RI.
  • Borell, C. (1975). The Brunn-Minkowski inequality in Gauss space. Invent. Math. 30, 207–216.
  • Davis, R. A., Dunsmuir, W. T. M. and Wang, Y. (2000). On autocorrelation in a Poisson regression model. Biometrika 87, 491–505.
  • Duffie, D. and Pan, J. (1997). An overview of value at risk. J. Derivatives 4, 7–49.
  • Dufresne, D. (2001). The integral of geometric Brownian motion. Adv. Appl. Prob. 33, 223–241.
  • Foss, S. and Richards, A. (2010). On sums of conditionally independent subexponential random variables. Math. Operat. Res. 35, 102–119.
  • Landau, H. J. and Shepp, L. A. (1970). On the supremum of a Gaussian process. Sankhyā A 32, 369–378.
  • Liu, J. (2012). Tail approximations of integrals of Gaussian random fields. Ann. Prob. 40, 1069–1104.
  • Liu, J. and Xu, G. (2012). Some asymptotic results of Gaussian random fields with varying mean functions and the associated processes. Ann. Statist. 40, 262–293.
  • Mitra, A. and Resnick, S. I. (2009). Aggregation of rapidly varying risks and asymptotic independence. Adv. Appl. Prob. 41, 797–828.
  • Piterbarg, V. I. (1996). Asymptotic Methods in the Theory of Gaussian Processes and Fields. American Mathematical Society, Providence, RI.
  • Sudakov, V. N. and Tsirel'son, B. S. (1974). Extremal properties of half-spaces for spherically invariant measures. Zap. Nauchn. Sem. LOMI 41, 14–24.
  • Sun, J. Y. (1993). Tail probabilities of the maxima of Gaussian random fields. Ann. Prob. 21, 34–71.
  • Taylor, J. E. and Adler, R. J. (2003). Euler characteristics for Gaussian fields on manifolds. Ann. Prob. 31, 533–563.
  • Tsirel'son, V. S. (1975). The density of the distribution of the maximum of a Gaussian process. Theory Prob. Appl. 20, 847–856.
  • Tsirel'son, B. S., Ibragimov, I. A. and Sudakov, V. N. (1976). Norms of Gaussian sample functions. In Proc. 3rd Japan-USSR Symp. on Probability Theory (Tashkent, 1975; Lecture Notes Math. 550), Springer, Berlin, pp. 20–41.
  • Yor, M. (1992). On some exponential functionals of Brownian motion. Adv. Appl. Prob. 24, 509–531.